Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 4, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jul 16, 2009, 5:29 PM CDT for Potter County, Randall County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2009, 5:29 PM CDT (22:29 UTC)
- Expired
- Jul 16, 2009, 7:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 20 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 2429 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KAMA 162229 FFWAMA TXC375-381-170030- /O.NEW.KAMA.FF.W.0004.090716T2229Z-090717T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 529 PM CDT THU JUL 16 2009 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF AMARILLO... NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF CANYON... * UNTIL 730 PM CDT * AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER SOUTH AMARILLO. THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 101 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 60 AND 81. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN FLOODING OF MANY STREETS ACROSS THE CITY OF AMARILLO...ESPECIALLY IN POOR DRAINAGE AREAS. MOTORISTS ARE URGED TO AVOID FLOODED ROADWAYS AS THE HIGH WATER LEVELS...UP TO SEVERAL FEET DEEP IN SOME INSTANCES...MAY CAUSE CARS TO STALL AND POSE A HAZARD TO PUBLIC SAFETY. && LAT...LON 3527 10204 3529 10164 3489 10166 3491 10202 $$ KIMBLE
3 follow-up statements
000 WGUS74 KAMA 162300 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 600 PM CDT THU JUL 16 2009 TXC375-381-170030- /O.CON.KAMA.FF.W.0004.000000T0000Z-090717T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 600 PM CDT THU JUL 16 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES... AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING NEAR AMARILLO. THE HEAVIEST RAINFALL WILL BE FALLING NEAR LAKE TANGLEWOOD AND PALO DURO CANYON. ANY ADDITIONAL RAINFALL IN THE CITY OF AMARILLO WILL AGGRAVATE STREET FLOODING WHICH IS ALREADY OCCURRING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 101 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 60 AND 81. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN FLOODING OF MANY STREETS ACROSS THE CITY OF AMARILLO...ESPECIALLY IN POOR DRAINAGE AREAS. MOTORISTS ARE URGED TO AVOID FLOODED ROADWAYS AS THE HIGH WATER LEVELS...UP TO SEVERAL FEET DEEP IN SOME INSTANCES...MAY CAUSE CARS TO STALL AND POSE A HAZARD TO PUBLIC SAFETY. && LAT...LON 3527 10204 3529 10164 3489 10166 3491 10202 $$ KIMBLE
000 WGUS74 KAMA 162340 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 640 PM CDT THU JUL 16 2009 TXC375-162348- /O.CAN.KAMA.FF.W.0004.000000T0000Z-090717T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX- 640 PM CDT THU JUL 16 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN POTTER COUNTY... THE HEAVY RAIN HAS MOVED OUT OF POTTER COUNTY AND FLOODING HAS SUBSIDED. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 60 AND 81. LAT...LON 3516 10203 3514 10165 3489 10166 3491 10202 $$ TXC381-170030- /O.CON.KAMA.FF.W.0004.000000T0000Z-090717T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDALL TX- 640 PM CDT THU JUL 16 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHEASTERN RANDALL COUNTY... AT 636 PM CDT...FLASH FLOODING WAS STILL POSSIBLE FROM RECENT HEAVY RAINS. ADDITIONAL RAINFALL IS POSSIBLE AS THUNDERSTORMS CONTINUE TO DEVELOP. ANY ADDITIONAL RAINFALL WILL ONLY AGGRAVATE EXISTING FLOODING CONCERNS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE TANGLEWOOD...CANYON...AND PALO DURO CANYON. THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 101 AND 119. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN FLOODING OF MANY STREETS ACROSS THE CITY OF AMARILLO...ESPECIALLY IN POOR DRAINAGE AREAS. MOTORISTS ARE URGED TO AVOID FLOODED ROADWAYS AS THE HIGH WATER LEVELS...UP TO SEVERAL FEET DEEP IN SOME INSTANCES...MAY CAUSE CARS TO STALL AND POSE A HAZARD TO PUBLIC SAFETY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 3516 10203 3514 10165 3489 10166 3491 10202 $$ KIMBLE
000 WGUS74 KAMA 170026 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 726 PM CDT THU JUL 16 2009 TXC381-170035- /O.EXP.KAMA.FF.W.0004.000000T0000Z-090717T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDALL TX- 726 PM CDT THU JUL 16 2009 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CDT FOR CENTRAL RANDALL COUNTY... THE HEAVY RAIN WHICH PROMPTED THE FLASH FLOOD WARNING HAS ENDED ACROSS RANDALL COUNTY. ADDITIONAL RAINFALL IS POSSIBLE THIS EVENING. ANY ADDITIONAL RAINFALL MAY QUICKLY LEAD TO MINOR FLOODING OF POOR DRAINAGE AREAS AND RESIDENTS SHOULD CONTINUE TO MONITOR THE SITUATION ESPECIALLY IF FURTHER RAINFALL OCCURS. THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 101 AND 119. LAT...LON 3516 10203 3514 10165 3489 10166 3491 10202 $$ KIMBLE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 2:43 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 16, 2:43 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 243 PM CDT THU JUL 16 2009 .DISCUSSION... THE SUBTROPICAL RIDGE WILL CONTINUE TO SLOWLY BUILD AS IT RETROGRADES BACK TO THE WEST WHILE THE UPPER LEVEL CYCLONE OVER THE GREAT LAKES DIGS SOUTH. THIS WILL KEEP THE PANHANDLES UNDER NORTHWEST FLOW ALOFT THROUGH THE GREAT PART OF THE CURRENT FORECAST PERIOD. AT THE SURFACE...LATEST ANALYSIS DEPICTS A COLD FRONT EXTENDING ACROSS SOUTHWEST KS AND EASTERN CO. THE 88D NETWORK ALSO SHOWS THIS FRONT QUITE WELL FROM NEAR SYRACUSE...TO DODGE CITY...TO ALVA. A RIBBON OF SUBTROPICAL MOISTURE EXTENDS FROM WEST TO EAST FROM SOUTHERN CA ACROSS THE PANHANDLES WHILE SURFACE DEWPOINTS REMAIN IN THE UPPER 50S TO LOWER 60S ACROSS MOST OF THE AREA. MID LEVEL LAPSE RATES REMAIN RELATIVELY MODEST BUT SURFACE TEMPS IN THE MID 90S HAVE RESULTED IN SUFFICIENT INSTABILITY. STORMS HAVE ALREADY DEVELOPED ALONG A PRE FRONTAL TROF ACROSS THE WESTERN OK PANHANDLE AND HAVE QUICKLY INCREASED IN INTENSITY. WHILE SHEAR IS LESS THAN OPTIMAL FOR SUPERCELLULAR CONVECTION...IT SHOULD BE ENOUGH TO SUSTAIN MULTICELL CLUSTERS THIS AFTERNOON AND EARLY EVENING BEFORE GROWING UPSCALE INTO AN MCS ALONG AND AHEAD OF THE FRONT AS IT PLOWS INTO THE ANTECEDENT WARM/MOIST AIR. RAIN CHANCES LOOK PRETTY GOOD FOR NEARLY ALL OF THE PANHANDLES OVERNIGHT WITH SOME SEVERE STORMS LIKELY. THE MAIN THREAT WILL AGAIN BE DAMAGING WINDS WITH LARGE HAIL LESS LIKELY. THE FRONT IS EXPECTED TO DIVE SOUTH OVERNIGHT AND MOVE THROUGH MOST IF NOT ALL OF THE FORECAST AREA BY 12Z. MAX TEMPS HAVE BEEN LOWERED FOR FRIDAY INTO THE UPPER 80S IN MOST AREAS. THE STRONG FLOW ALOFT SHOULD ENHANCE LEE TROFFING...WHICH SHOULD ALLOW THE BOUNDARY TO RETREAT BACK TO THE NORTH DURING THE DAY. CONVECTION IS FORECAST TO DEVELOP ALONG THIS BOUNDARY AGAIN DURING THE AFTERNOON. DEEP LAYER SHEAR IS FORECAST TO IMPROVE DURING THE DAY...INCREASING THE THREAT FOR ORGANIZED SEVERE WEATHER. LOW CLOUDS WILL BE POSSIBLE DURING THE EARLY PART OF THE DAY WHICH COULD SERVE TO LIMIT INSTABILITY SOMEWHAT. HOWEVER...A SHORTWAVE IS PROGGED TO ENHANCE LARGE SCALE LIFT BY PEAK HEATING. POPS WERE INCREASED DURING THE AFTERNOON AND EVENING HOURS. POPS CONTINUE THROUGH THE DAY ON SATURDAY AND SATURDAY NIGHT WITH MAX TEMPS ONCE AGAIN GENERALLY IN THE UPPER 80S. BY SUNDAY...THE FORECAST TRENDS TOWARD GENERALLY DRY DAYS WITH THUNDERSTORMS POSSIBLE DURING THE EVENING HOURS AS CONVECTION DRIFTS AWAY FROM THE HIGHER TERRAIN TO THE NORTHWEST. TEMPERATURES ARE FORECAST TO WARM BACK INTO THE MID 90S BY MONDAY AREAWIDE BUT THE NEXT COLD FRONT IS FORECAST TO ARRIVE EARLY TUESDAY. THIS FRONT WILL COOL TEMPS BACK TO JUST BELOW SEASONAL NORMS BUT NO PRECIPITATION WAS INCLUDED FOR TUESDAY AT THIS TIME. HOWEVER...I DID ADD SLIGHT CHANCE POPS FOR TUESDAY NIGHT AS NORTHWEST FLOW ALOFT CONTINUES. THE FORECAST WAS LEFT DRY WEDNESDAY AND THURSDAY WITH MEX TEMPS FOLLOWED CLOSELY. JOHNSON && .FIRE WEATHER... AMPLE LOW LEVEL MOISTURE AND 20FT WIND SPEEDS LESS THAN 15 MPH WILL MITIGATE FIRE WEATHER CONCERNS THROUGH THE WEEKEND. THE ONLY ISSUE WILL BE THE POTENTIAL FOR LIGHTNING RELATED GRASS FIRES WITH ANY THUNDERSTORMS THAT DEVELOP. MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO REMAIN ABOVE 25 PERCENT THROUGH THE NEXT 7 DAYS. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 66 88 61 88 64 / 40 20 30 30 30 BEAVER OK 63 86 60 90 64 / 50 30 50 30 30 BOISE CITY OK 63 86 61 88 62 / 40 40 40 30 30 BORGER TX 68 91 66 89 68 / 40 20 40 30 30 BOYS RANCH TX 68 90 62 90 64 / 40 30 30 30 30 CANYON TX 66 89 62 89 64 / 30 20 30 30 30 CLARENDON TX 67 90 62 88 64 / 40 20 30 30 30 DALHART TX 64 87 61 90 63 / 40 30 40 30 30 GUYMON OK 64 87 63 91 65 / 50 30 40 30 30 HEREFORD TX 66 90 62 88 63 / 30 20 30 30 30 LIPSCOMB TX 64 86 60 89 63 / 50 20 50 30 30 PAMPA TX 67 89 62 88 64 / 40 20 40 30 30 SHAMROCK TX 69 90 63 89 65 / 40 20 40 30 30 WELLINGTON TX 70 91 66 90 66 / 40 20 40 20 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 24/02
Hazardous weather outlook, Jul 16, 1:00 PM CDT, 4 hours 29 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT THU JUL 16 2009 OKZ001>003-TXZ001>020-171100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT THU JUL 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES DUE TO THE COMBINATION OF A WEAK COLD FRONT...SUFFICIENT MOISTURE... AND AN APPROACHING MINOR UPPER LEVEL LOW PRESSURE SYSTEM FROM THE NORTHWEST. A FEW STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES FRIDAY AFTERNOON THROUGH SATURDAY NIGHT...AND AGAIN ON SUNDAY NIGHT...MONDAY NIGHT...AND TUESDAY NIGHT. SOME OF THE STORMS WHICH DEVELOP DURING THIS TIME MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON AND TONIGHT. ANDRADE
In the hours before
Local storm report, Jul 16, 5:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT THU JUL 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 SW AMARILLO 35.16N 101.87W
07/16/2009 E1.00 INCH RANDALL TX TRAINED SPOTTER
HAIL AT INTERSTATE 27 AND GEORGIA
&&
EVENT NUMBER AMA0900017
JOHNSONLocal storm report, Jul 16, 5:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
518 PM CDT THU JUL 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 5 W AMARILLO 35.20N 101.91W
07/16/2009 E0.88 INCH POTTER TX PUBLIC
INTERSTATE 40 AND BELL
&&
EVENT NUMBER AMA0900018
NUNEZLocal storm report, Jul 16, 5:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
521 PM CDT THU JUL 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 3 SSW AMARILLO 35.16N 101.84W
07/16/2009 E1.00 INCH RANDALL TX NWS EMPLOYEE
&&
EVENT NUMBER AMA0900020
JOHNSONLocal storm report, Jul 16, 5:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
523 PM CDT THU JUL 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 2 WSW AMARILLO 35.19N 101.85W
07/16/2009 E1.00 INCH POTTER TX TRAINED SPOTTER
34TH AVE AND WASHINGTON
&&
EVENT NUMBER AMA0900021
NUNEZLocal storm report, Jul 16, 5:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
526 PM CDT THU JUL 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 4 SW AMARILLO 35.16N 101.87W
07/16/2009 E1.00 INCH RANDALL TX PUBLIC
QUARTER SIZE HAIL AT GEORGIA AND DOUGLAS
&&
EVENT NUMBER AMA0900022
NUNEZSpecial weather statement, Jul 16, 5:28 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 528 PM CDT THU JUL 16 2009 OKZ001-002-162300- CIMARRON OK-TEXAS OK- 528 PM CDT THU JUL 16 2009 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR TEXAS AND CIMARRON COUNTIES. AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM HOUGH TO KEYES...MOVING SOUTHEAST AT 25 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:30 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 60 min |
| Jul 15, 8:26 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 64 min |
| Jul 15, 10:12 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Ochiltree, Roberts | 48 min |
| Jul 16, 5:00 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jul 16, 5:15 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 60 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.